# SDR SWAA2021080487182

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AEF HAS PLY DAMAGE ON THE AFT EDGE UPPER SURFACE SKIN ; / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED 2EA THROUGH INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-9 PARA 4B. REMOVED DAMAGED PLIES AND LOOSE PIECES OF CORE; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3C-F.; [02] CORRECTION TO STEP 1: INSERT REMOVAL ACCOMPLISHED IAW SRM 53-00-50-2R-1 PARA 3B.; [03] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.; [04] VERIFIED DAMAGE OUT OF LIMITS AND DAMAGE REMOVAL PER SRM 53-00-50-1A-1 AND 53-00-50-2R-1. OKAY TO PROCEED.; [05] APPLIED BMS 5-28 TY 19 LOT#1455162-1; CURED & SANDED FLUSH. USED SCALE ID:ATS2275 S/N P1662216 AND THERMOMETER ID: ATS2208 S/N 43300740WS IAW SRM 53-00-50-2R-1 PARA 3 G-J; [06] VERIFIED ITEM 5; [07] FABRICATED REPAIR PLIES USING BMS 9-3ST1581 LOT#1458851-1; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3K.; [08] VERIFIED FABRICATED REPAIR PLIES USING BMS 9-3ST1581 LOT#1458851-1;  OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3K.
